# SDR Z5FA121310N431CS1

- Difficulty date: December 13, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N431CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0228
- Aircraft time: 2,557 hours, 1,881 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, EXTENDED MLG AND LT MLG LIGHT FAILED TO ILLUMINATE GREEN. ABORTED APPROACH. ON COMPLETION OF CHECKLIST.  INCLUDING BLOWING THE NITROGEN BOTTLE, ROTARY TEST & FAILURE OF LIGHT TO ILLUMINATE, DECLARED AN EMERGENCY.  AFTER SUCCESSFULLY COMPLETING MLG WARNING HORN TEST CONFIRMING A BAD BULB.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BULB IN DOWN INDICATOR.  SATISFACTORY GEAR SWING WAS PERFORMED, ACFT FLEW SUCCESSFUL OPS CHECK FLT AND WAS RETURNED TO SERVICE.
